# SDR DALA2023082806979

- Difficulty date: August 25, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N3772H
- Make and model: Boeing 737832
- Aircraft serial: 30823
- Aircraft time: 42,046 hours, 15,666 cycles
- System (JASC): 2140 · Heating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3772 -DIV/FUMES- DIVERTED TO DFW DUE TO ODOR IN FORWARD GALLEY. CORRECTIVE ACTION: MAINTENANCE FOUND DOOR HEATER WITH CHARRED DEBRIS. MELD DOOR HEATER ASSY AND REPLACED RECIRCULATION FILTERS. .
